%0 Journal Article
	%A N. Khatiashvili and  Ch. Pirumova and  V. Akhobadze
	%D 2011
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 55, 2011
	%T On the Mathematical Model of Vascular Endothelial Growth Connected with a Tumor Proliferation
	%U https://publications.waset.org/pdf/5690
	%V 55
	%X In the paper the mathematical model of tumor
growth is considered. New capillary network formation,
which supply cancer cells with the nutrients, is taken into the
account. A formula estimating a tumor growth in connection
with the number of capillaries is obtained.
	%P 954 - 956